MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

CALDERA MEDICAL INC. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number 810081
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that patient underwent hernia repair surgery on an unknown date in 2006 and a mesh was implanted.It was reported that patient underwent partial removal surgery in 2010 and 2016.It was reported that patient experienced pain and bleeding.No additional information was reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 10/23/2025.D4: the device catalog number is unknown; therefore, udi is unavailable.(b)(4) submitted for adverse event which occurred on --/--/2010.(b)(4) submitted for adverse event which occurred on --/--/2016.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Date sent to the fda: 4/21/2026.Additional information: d4 (catalog, lot #, primary udi #) corrected information: d1, d2a, d2b, d3, d6a, g1 additional b5 narrative: it was reported that patient underwent a gynecological procedure on (b)(6) 2006 and tvt-o was implanted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Date sent to the fda: 5/13/2026 additional information: d4 (expiration), h4 corrected information: d4 (primary udi #) a review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
GYNECARE TVT
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace drive
westlake village CA 08869
Manufacturer (Section G)
ETHICON SARL-NEUCHATEL
puits-godet 20
neuchatel 2000
SZ   2000
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key23368705
Report Number2210968-2025-12066
Device Sequence Number18629555
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public(01)10705031000346(17)060331(10)1301581
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2006
Device Catalogue Number810081
Device Lot Number1301581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer03/30/2026
04/22/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date04/21/2026
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale